# SDR USAABB08076

- Difficulty date: April 29, 2008
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N918UW
- Make and model: Boeing 757225
- Aircraft serial: 22196
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Part number: FB222165
- Condition: Spalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

AUA  FLT 854  AUA TO PHL.  SHORTLY AFTER TAKEOFF, THE LEFT ENGINE OIL PRESSURE DROPPED TO 10 PSI AND HAD A RESPECTIVE DROP IN OIL QUANTITY.  THE CREW SHUT DOWN THE LEFT ENGINE AND RETURNED TO FIELD AUA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.  AT THE SHOP VISIT, IT WAS FOUND THAT THE OIL PUMP DRIVE REAR BEARING FAILED.
